# SDR DALA2021111506999

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 64,124 hours, 20,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 2L DOOR "SLIDE" LIGHT INTERMITTENTLY INOP. CORRECTIVE ACTION: FOUND SLIDE LIGHT ASSY LOOSE. SECURED SLIDE LIGHT ASSY. OPS NORMAL. VISUAL GIRT BAR AREA OK. (8191584)
